# SDR SWAA2023073173156

- Difficulty date: June 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RH SHIELD (WEB) ANGLE BETWEEN STA 767-787 HAS CORROSION.(MARKED)<[01] SHIELD OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] VERIFIED CORRECTIVE ACTION STEP #1;[03] LOCATED AND DRILLED NEW SHIELD PER SRM 51-40-02;[04] REMOVED AND REPLACED R/H SHIELD PER SRM 51-40-02.;[05] VERIFIED C/A#3: CARLOS OLVERA (TECHNICIAN); 10-JUL-2023 17:04 UTC LOCATED AND DRILLED NEW SHIELD PER SRM 51-40-02.;[06] RII: C/W INSPECTION FOR CORRECTIVE ACTION #4: THOMAS BAUER (TECHNICIAN); 14-JUL-2023 16:38 UTC REMOVED AND REPLACED R/H SHIELD PER SRM 51-40-02.
